# SDR HEEA077888

- Difficulty date: February 8, 2002
- Submitted: February 25, 2002
- Operation: General aviation
- Aircraft: N855PH
- Make and model: Snias AS350B
- Aircraft serial: 3351
- Aircraft time: 1,657 hours
- System (JASC): 2400 · Electrical Power System
- Part: Contactor
- Part number: 410CC01Y140
- Part serial: 14041
- Condition: Damaged
- Location: Electrical
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CONTACTOR HAS HIGH RESISTANCE.
